# SDR WRLA2008108

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N137
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE EXTENDING SLATS, FELT A BUMP; NR 1 HYD SYS LOST FLUID AND PRESSURE, COMPLETED CHECKLIST AND PROCEEDED WITH UNEVENTFUL LANDING AND PARKING.  C/A: OPEN
